IJPAM: Volume 72, No. 2 (2011)
GENERAL QUASILINEAR ELLIPTIC EQUATIONS.
PART II: COMPARISON RESULTS AND EXTENSION TO
SOME NON AUTONOMOUS EQUATIONS
5, Universitetsparken 5, 2100, Copenhagen, DENMARK
Abstract. In Part I we saw that when the main coefficients and fulfil the conditions (1.7) for the equation (1.2) or the conditions (1.7) and (2.1) for the equation (1.1) (see [#!t0!#]), the oscillation of the solutions of those equations follows.
In this part, we show using some comparison results how, those results can be extended to more general equations via some minor hypotheses on the added terms including some non autonomous cases.
Received: March 2, 2011
AMS Subject Classification: 35J60, 35J70
Key Words and Phrases: Picone's identity, quasilinear elliptic equations
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395